Alert archive / Alabama / Marine Weather Statements in 2009
Marine Weather Statement 21, NWS Mobile, AL
NWS Mobile, AL issued this marine weather statement at Jul 29, 2009, 1:17 AM CDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Jul 29, 2009, 1:17 AM CDT (06:17 UTC)
- Expired
- Jul 29, 2009, 4:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
000 FZUS74 KMOB 290617 MWSMOB MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 117 AM CDT WED JUL 29 2009 GMZ650-655-290900- /O.NEW.KMOB.MA.S.0021.090729T0617Z-090729T0900Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 117 AM CDT WED JUL 29 2009 AT 100 AM...WEATHER SERVICE RADAR INDICATED AN AREA OF THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS OF 25 TO 30 KNOTS...AS WELL AS LOCALLY ROUGH SEAS...DANGEROUS CLOUD TO WATER LIGHTNING STRIKES AND BRIEF PERIODS OVER VERY HEAVY RAINFALL OVER THE NEAR SHORE COASTAL WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE. THE STORMS WILL BE MOVING EAST AT 15 TO 20 KNOTS ACROSS THE NEAR SHORE GULF WATERS BETWEEN GULF SHORES ALABAMA AND DESTIN FLORIDA THROUGH 400 AM THIS MORNING. BOATERS THAT MAY BE VENTURING OUT ON AREA BAYS AND GULF WATERS SHOULD BE ON THE ALERT FOR SUCH CONDITIONS. YOUR BEST COURSE OF ACTION DURING THUNDERSTORMS IS TO SEEK SAFE HARBOR...BUT IF YOU ARE CAUGHT ON THE OPEN WATER...STAY BELOW DECK IF POSSIBLE...AND AWAY FROM UNGROUNDED METAL OBJECTS. $$
What forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this marine weather statement went out at Jul 28, 10:18 PM CDT, 2 hours 59 minutes earlier.
Area forecast discussion, Jul 28, 10:18 PM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION...MESOSCALE UPDATE NATIONAL WEATHER SERVICE MOBILE AL 1018 PM CDT TUE JUL 28 2009 .MESOSCALE UPDATE...OVER THE GULF COAST...COLDER CLOUD TOPS ASSOCIATED WITH A LARGE COVERAGE OF SHWRS/TSTMS HAVE BEEN WARMING OVER THE PAST COUPLE HOURS. THUS...A NET DECREASE IN COVERAGES HAS BEEN OBSERVED LATE THIS EVENING. THE BULK OF THE WET WEATHER WE HAVE SEEN OVER THE PAST SEVERAL HOURS...ASSOCIATED WITH THE PASSAGE OF A STRONGER MID LEVEL DISTURBANCE AND A WEAKLY REFLECTED SURFACE TROF OF LOW PRESSURE DRAPED OVER THE GULF COAST...WILL BE SHIFTING EASTWARD. DUE TO THESE TRENDS...COVERAGES LOOK TO BE IN THE ISOLATED TO SCATTERED CATEGORY. KEEPING THESE COVERAGES SEEMS PRUDENT AS WE ARE SEEING NEW DEVELOPMENT POPPING UP OVER THE LOWER MISSISSIPPI RIVER DELTA BACK INTO NORTHERN LOUISIANA...AS MORE MID LEVEL ENERGY WILL BE SLOWLY APPROACHING FROM THE WEST. DUE TO THE RECENT RAINS...WE HAVE ALSO ADDED A MENTION OF PATCHY FOG MAINLY AFTER 09Z/4AM. /10 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jul 28, 9:57 PM CDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 957 PM CDT TUE JUL 28 2009 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-300300- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 957 PM CDT TUE JUL 28 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT THUNDERSTORMS HAVE DECREASED ACROSS THE AREA THIS EVENING. WHILE SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL LINGER INTO THE OVERNIGHT HOURS...THE THREAT FOR STRONG TO SEVERE WIND GUSTS HAS DIMINISHED AND HAZARDOUS WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS WILL DEVELOP EACH DAY AND LINGER INTO THE OVERNIGHT HOURS. WHILE GUSTS OVER 35 MPH AND HEAVY DOWNPOURS WILL BE POSSIBLE WITH THE STRONGER STORMS...ORGANIZED SEVERE THUNDERSTORM DEVELOPMENT IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGERS IS NOT ANTICIPATED AT THIS TIME.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 7:33 PM CDT | Marine Weather Statement | MOB | 87 min | |
| Jul 28, 8:42 PM CDT | Special Marine Warning | MOB | 52 min | |
| Jul 29, 1:15 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Escambia | 30 min |
Nearby
Marine Weather Statements in Alabama, 2009Every marine weather statement in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.